# SDR 9JLA2021010729494

- Difficulty date: January 4, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N562P
- Make and model: Cessna 560XL
- Aircraft serial: 5605172
- Aircraft time: 6,620 hours, 5,458 cycles
- Engine: Pwa PW545A
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 99141123
- Part serial: 1487
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE LEFT ENGINE LOW FUEL PRESSURE ANNUNCIATOR FLICKERED AND ILLUMINATED.  THE FLIGHT CREW TURNED THE FUEL BOOST PUMP TO THE ON POSITION FROM THE NORMAL POSITION.  THE MAINTENANCE TEAM REMOVED THE LEFT ENGINE FUEL PRESSURE SWITCH WITH A NEW SWITCH.  PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
